hrcak mascot   Srce   HID

Original scientific paper

Local stability of the additive functional equation

Soon-Mo Jung

Fulltext: english, pdf (307 KB) pages 45-55 downloads: 49* cite
APA 6th Edition
Jung, S. (2003). Local stability of the additive functional equation. Glasnik matematički, 38 (1), 45-55. Retrieved from https://hrcak.srce.hr/1334
MLA 8th Edition
Jung, Soon-Mo. "Local stability of the additive functional equation." Glasnik matematički, vol. 38, no. 1, 2003, pp. 45-55. https://hrcak.srce.hr/1334. Accessed 3 Dec. 2021.
Chicago 17th Edition
Jung, Soon-Mo. "Local stability of the additive functional equation." Glasnik matematički 38, no. 1 (2003): 45-55. https://hrcak.srce.hr/1334
Harvard
Jung, S. (2003). 'Local stability of the additive functional equation', Glasnik matematički, 38(1), pp. 45-55. Available at: https://hrcak.srce.hr/1334 (Accessed 03 December 2021)
Vancouver
Jung S. Local stability of the additive functional equation. Glasnik matematički [Internet]. 2003 [cited 2021 December 03];38(1):45-55. Available from: https://hrcak.srce.hr/1334
IEEE
S. Jung, "Local stability of the additive functional equation", Glasnik matematički, vol.38, no. 1, pp. 45-55, 2003. [Online]. Available: https://hrcak.srce.hr/1334. [Accessed: 03 December 2021]

Abstracts
In this paper, we prove the Hyers-Ulam stability of the additive functional equation for a number of unbounded domains. We moreover prove the stability of Jensen's functional equation for a large class of restricted domains.

Keywords
Hyers-Ulam stability; local stability; additive functional equation; Jensen's functional equation

Hrčak ID: 1334

URI
https://hrcak.srce.hr/1334

Visits: 210 *